MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Dizziness (2194); Lethargy (2560)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Note: manufacturer contacted customer on (b)(6) 2019 in a follow-up call to ensure the customer's condition since the initial call; customer states at the time of call that she was having symptoms.Customer sates that she obtained a result of 80mg/dl.She states that she feels dizzy and sleepy and that she was going to seek medical intervention.Another follow up call was made by the manufacturer on 2/14/2019; customer still feel the same (sleepy, tired, dizzy).Her caregiver took her for blood work this morning because she had an appointment.Did not have medical intervention related to blood sugar.No diagnosis reported.There were additional tests performed with alleged defective meter and customer was satisfied.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.Caller is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling dizzy and sleepy.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in a plastic bag outside of the vial.The test strip lot manufacturer's expiration date is undisclosed and open vial date is undisclosed.No test strip vial available.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8391009
Report Number1000113657-2019-00177
Device Sequence Number1651611
Product Code NBW
UDI-Device Identifier00096295129489
UDI-Public(01)00096295129489
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1